# SDR IPXA2171923

- Difficulty date: February 24, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DOUBLER DAMAGED S-45/S44R, FRAME 85.  REPLACED DOUBLER IAW EO A300-5320-45890-B.
